Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 66, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 26, 2016, 6:33 PM CDT for 5 counties in Missouri. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 6:33 PM CDT (23:33 UTC)
- Expired
- May 26, 2016, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Barton County, MO, Cedar County, MO, Dade County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:52 PM CDT | TSTM WND DMG | El Dorado Springs, MO | TREES AND LIMBS DOWN. MEASURED 53 MPH WIND GUST JUST NORTHEAST OF TOWN AT A RAWS SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2996 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 13.5
The text
As transmitted.
502
WUUS53 KSGF 262333
SVRSGF
MOC011-039-057-185-217-270015-
/O.NEW.KSGF.SV.W.0066.160526T2333Z-160527T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
633 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DADE COUNTY IN SOUTHWESTERN MISSOURI...
WESTERN CEDAR COUNTY IN SOUTHWESTERN MISSOURI...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
NORTHEASTERN BARTON COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHWESTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 715 PM CDT
* AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHELDON...OR
13 MILES SOUTHEAST OF NEVADA...MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEVADA... EL DORADO SPRINGS...
SHELDON... MONTEVALLO...
WALKER... SCHELL CITY...
JERICO SPRINGS... MILO...
HARWOOD... MILFORD...
FILLEY... CEDAR SPRINGS...
WAGONER... TIFFIN...
SYLVANIA... OLYMPIA...
HORTON... CEDARVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3806 9438 3805 9424 3803 9423 3805 9421
3804 9419 3806 9415 3790 9375 3783 9380
3745 9400 3777 9445
TIME...MOT...LOC 2333Z 201DEG 22KT 3769 9418
HAIL...1.25IN
WIND...60MPH
$$
FRYE3 follow-up statements
558
WWUS53 KSGF 262342
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT THU MAY 26 2016
MOC011-057-262351-
/O.CAN.KSGF.SV.W.0066.000000T0000Z-160527T0015Z/
DADE MO-BARTON MO-
642 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DADE AND
NORTHEASTERN BARTON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA...THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3806 9438 3805 9424 3803 9423 3805 9421
3804 9419 3806 9414 3790 9375 3758 9393
3758 9406 3760 9408 3764 9408 3765 9415
3785 9443
TIME...MOT...LOC 2341Z 201DEG 22KT 3774 9416
$$
MOC039-185-217-270015-
/O.CON.KSGF.SV.W.0066.000000T0000Z-160527T0015Z/
CEDAR MO-VERNON MO-ST. CLAIR MO-
642 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN CEDAR...EASTERN VERNON AND SOUTHWESTERN ST. CLAIR
COUNTIES...
AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF SHELDON...OR 12 MILES SOUTHWEST OF EL DORADO SPRINGS...MOVING NORTH
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEVADA... EL DORADO SPRINGS...
MONTEVALLO... WALKER...
SCHELL CITY... JERICO SPRINGS...
HARWOOD... CEDAR SPRINGS...
FILLEY... WAGONER...
TIFFIN... OLYMPIA...
HORTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3806 9438 3805 9424 3803 9423 3805 9421
3804 9419 3806 9414 3790 9375 3758 9393
3758 9406 3760 9408 3764 9408 3765 9415
3785 9443
TIME...MOT...LOC 2341Z 201DEG 22KT 3774 9416
HAIL...1.00IN
WIND...60MPH
$$
FRYE863
WWUS53 KSGF 262358
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT THU MAY 26 2016
MOC039-185-217-270015-
/O.CON.KSGF.SV.W.0066.000000T0000Z-160527T0015Z/
CEDAR MO-VERNON MO-ST. CLAIR MO-
658 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN CEDAR...NORTHEASTERN VERNON AND SOUTHWESTERN ST. CLAIR
COUNTIES...
AT 657 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EL DORADO
SPRINGS...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EL DORADO SPRINGS... WALKER...
SCHELL CITY... HARWOOD...
FILLEY... CEDAR SPRINGS...
TIFFIN... OLYMPIA...
WAGONER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3805 9432 3805 9424 3803 9423 3805 9421
3804 9419 3806 9414 3790 9375 3764 9390
3767 9400 3778 9414 3799 9435
TIME...MOT...LOC 2357Z 207DEG 27KT 3791 9399
HAIL...1.00IN
WIND...60MPH
$$
FRYE047
WWUS53 KSGF 270008
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT THU MAY 26 2016
MOC039-185-217-270018-
/O.EXP.KSGF.SV.W.0066.000000T0000Z-160527T0015Z/
CEDAR MO-VERNON MO-ST. CLAIR MO-
708 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CEDAR...NORTHEASTERN
VERNON AND SOUTHWESTERN ST. CLAIR COUNTIES WILL EXPIRE AT 715 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3805 9432 3805 9424 3803 9423 3805 9421
3804 9419 3806 9414 3790 9375 3764 9390
3767 9400 3778 9414 3799 9435
TIME...MOT...LOC 0007Z 201DEG 22KT 3791 9399
$$
FRYEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:37 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 26, 3:37 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Springfield MO 337 PM CDT THU MAY 26 2016 .SHORT TERM...(This evening through Friday) Issued at 320 PM CDT Thu May 26 2016 A break in the convection is occurring across extreme southeastern Kansas and southwestern Missouri early this afternoon. The convection that tracked across portions of the Missouri Ozarks this morning has spread to the east and is slowly tracking across southeastern Kansas. Additional storms have developed across central Kansas into northwestern Missouri this afternoon along with storms developing across eastern Oklahoma into Arkansas. The upper level low remains across the southwestern U.S. and will slowly lift into the plains on Friday. As a result the active weather pattern continues as the storms develop across the region. This afternoon a very unstable air mass has developed across the area as temperatures have warmed into the middle 80s with dew points in the lower 70s. MLCAPE values of 3000 to 4000 J/kg have developed across the area. Deep layer shear is not as strong though with values around 20kt. Theta-E Difference are also on the high side with values of 30 to 40 Kelvin. The storms across Arkansas will continue to lift north this afternoon with convection developing from south to north across the area. Given the amount of instability in place an elevated severe risk will occur across the entire area. Deep layer shear is not overly strong, but still the 20kt of 0-6km bulk shear values combined with the very unstable air mass will result in the potential for storms capable of hail up to the size of golf balls. Also, the high theta-E difference will lead to a damaging wind risk with wind gusts over 60 mph. Low level shear is on the weak side which will limit the tornado risk. We will also have to watch the convection across Kansas as it may try to develop into a MCS and could track into the area overnight. Damaging winds and hail up to quarters will be possible with a few of the stronger storms. Storms will continue to be possible on Friday as a wave tracks through the area ahead of the main upper level low. The convection will limit temperatures and instability with highs in the middle 70s. Deep layer shear will increase some on Friday, but instability being weaker will limit a widespread severe weather risk. Still a few strong to marginally severe storms will be possible. Give the multiple rounds of storms and high perceptible water values, locally heavy rainfall and localized flooding will be possible this evening into Friday. .LONG TERM...(Friday Night through Thursday) Issued at 320 PM CDT Thu May 26 2016 The main upper level low will remain west of the area on Friday and additional storms are expected to develop across western Kansas ahead of the main low. These storms should develop into a complex of storms and track east towards and through the area Friday night into early Saturday morning. 0-3km bulk shear values will be 30kt from west to east which will support a line moving into the area. This would support a damaging wind risk and the potential for meso vortices developing with any surges in the line to the east. The question is just exactly where this MCS develops and then tracks which will determine which locations are impacted or not. Saturday should clear out after the morning convection and should see the atmosphere recover and more instability should develop. The upper level wave will be lifting through the area and deep layer shear will increase. A boundary will push east through the area and expect storms to develop along the boundary, and could be in the form of supercells. Large hail to golf balls will be the main risk along with a damaging wind risk. Low level shear appears to remain on the low side which will limit the tornado risk. Most of Saturday will be dry until scattered storms develop later in the afternoon to the early evening hours. The upper level low will spread east of the area on Sunday but the boundary will stall near the Arkansas boundary and a few storms will be possible during the afternoon and early evening hours both Sunday and Monday afternoons, but both days will have extended dry periods and will not be washouts by any means. Another upper level low will move on the west coast and slowly spread east through next week. As a result the active weather pattern will continue next week with several rounds of showers and thunderstorms expected. There will be dry periods between rounds next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1244 PM CDT Thu May 26 2016 Expect mainly MVFR to VFR conditions this afternoon with scattered storms developing toward late afternoon and evening. Better chances for more widespread rain and storms will occur late evening into overnight hours however confidence is still low on the placement of storms. Winds will generally be out of the south and gusty this afternoon. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Wise LONG TERM...Wise AVIATION...Burchfield
Hazardous weather outlook, May 26, 3:55 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 355 PM CDT THU MAY 26 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 355 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... THUNDERSTORMS ARE DEVELOPING ACROSS NORTHERN ARKANSAS AHEAD OF A WAVE LIFTING NORTH. STORMS WILL CONTINUE TO LIFT NORTH AND EXPAND IN COVERAGE ACROSS THE AREA LATE THIS AFTERNOON INTO THIS EVENING. A VERY UNSTABLE AIR MASS HAS DEVELOPED ACROSS THE AREA...WHICH WILL RESULT IN THE POTENTIAL FOR SEVERE STORMS ACROSS THE ENTIRE AREA THROUGH THIS EVENING. THE SEVERE WEATHER HAZARDS WILL BE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS OVER 60 MPH WITH THE STRONGER STORMS. ADDITIONAL STORMS HAVE DEVELOPED ACROSS KANSAS THIS AFTERNOON AND THERE IS THE POTENTIAL THAT THESE STORMS TRACK INTO THE AREA TONIGHT. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH OVERNIGHT TONIGHT. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR AND COULD LEAD TO LOCALIZED FLOODING IF STORMS ARE ABLE TO MOVE ACROSS THE SAME LOCATIONS THIS EVENING INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STORMS WILL OCCUR OFF AND ON THROUGHOUT MUCH OF THE DAY ON FRIDAY. INSTABILITY WILL BE MUCH WEAKER FRIDAY THAN TODAY...WITH A LOWER OVERALL SEVERE WEATHER RISK. STILL A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS THE MAIN RISKS. LOCALIZED FLOODING WILL ALSO BE POSSIBLE. ADDITIONAL STORMS WILL DEVELOP ACROSS WESTERN KANSAS FRIDAY AFTERNOON AND COULD DEVELOP INTO A LINE AND TRACK ACROSS THE AREA FRIDAY NIGHT INTO EARLY SATURDAY MORNING. THERE WOULD BE A SEVERE WIND RISK WITH THIS LINE IF IT CAN DEVELOP AND TRACK INTO THE AREA. THERE IS UNCERTAINTY ON THE EXACT TRACK OF THIS LINE. THIS WILL BE A SHORT TERM FORECAST ISSUE ONCE THE STORMS DEVELOP. ADDITIONAL STORMS ARE EXPECTED SATURDAY AFTERNOON INTO THE EVENING HOURS ALONG A BOUNDARY THAT TRACKS EAST INTO THE AREA. MUCH OF THE DAY SATURDAY WILL BE DRY UNTIL STORMS REDEVELOP AND NOT ALL LOCATIONS WILL SEE STORMS. THERE WILL BE A RISK FOR LARGE HAIL AND DAMAGING WINDS WITH THE STRONGER STORMS SATURDAY AFTERNOON. FEW STORMS WILL STILL BE POSSIBLE AT TIMES SUNDAY AND MONDAY...BUT MUCH OF THE DAY WILL BE DRY AND NOT ALL LOCATIONS WILL BE AFFECTED. THE SEVERE RISK WILL BE MUCH LOWER AS THE MAIN LOW SPREADS EAST. THE MAIN RISK SUNDAY AND MONDAY WILL BE CLOUD TO GROUND LIGHTNING STRIKES. THE ACTIVE WEATHER PATTERN WILL CONTINUE NEXT WEEK AS ANOTHER SYSTEM SLOW TRACKS TOWARDS THE REGION RESULTING IN DAILY THUNDERSTORM CHANCES. HEAVY RAINFALL OVER THE SAME AREAS COULD RESULT IN LOCALIZED FLOODING CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO THIS EVENING ACROSS THE ENTIRE OUTLOOK AREA. . && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, May 26, 5:28 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG VERSAILLES 38.43N 92.84W
05/26/2016 MORGAN MO EMERGENCY MNGR
TREES DOWN IN VERSAILLES
&&
BOXELLSpecial weather statement, May 26, 5:39 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT THU MAY 26 2016
MOZ057-262330-
MILLER MO-
539 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR MILLER COUNTY UNTIL 630 PM CDT...
AT 539 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE OZARK...OR 7 MILES NORTHEAST OF OSAGE BEACH...MOVING NORTHEAST AT
20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OF THE OZARKS STATE PARK... LAKE OF THE OZARKS...
ELDON... OSAGE BEACH...
LAKE OZARK... IBERIA...
SAINT ELIZABETH... ST. ELIZABETH...
TUSCUMBIA... EUGENE...
OLEAN... BAGNELL...
BRUMLEY... LAKEVIEW...
AURORA SPRINGS... ETTERVILLE...
MARYS HOME... KAISER...
ULMAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3843 9241 3834 9240 3834 9229 3832 9225
3833 9219 3806 9218 3803 9252 3812 9260
3817 9261 3817 9264 3821 9264 3823 9270
3835 9269 3835 9263 3843 9262
TIME...MOT...LOC 2239Z 214DEG 16KT 3824 9256
FRYESpecial weather statement, May 26, 5:59 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 PM CDT THU MAY 26 2016
MOZ055-262315-
BENTON MO-
559 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BENTON COUNTY UNTIL 615
PM CDT...
AT 559 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COLE CAMP...OR 14 MILES SOUTH OF SEDALIA...MOVING NORTH AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
LINCOLN... COLE CAMP...
IONIA... MORA...
CROCKERVILLE... BRANDON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3853 9307 3839 9307 3840 9344 3851 9343
3851 9330 3854 9329
TIME...MOT...LOC 2259Z 182DEG 25KT 3850 9325
FRYELocal storm report, May 26, 6:07 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL 3 N LINCOLN 38.43N 93.33W
05/26/2016 E1.75 INCH BENTON MO LAW ENFORCEMENT
&&
DCRAMERLocal storm report, May 26, 6:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG VERSAILLES 38.43N 92.84W
05/26/2016 MORGAN MO EMERGENCY MNGR
NUMEROUS TREES DOWN...50 REPORTS IN AND AROUND
VERSAILLES. SOME POWER POLES SNAPPED.
&&
DSASpecial weather statement, May 26, 6:19 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 PM CDT THU MAY 26 2016
MOZ066-077-078-270000-
BARTON MO-VERNON MO-CEDAR MO-
619 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CEDAR...SOUTHEASTERN
VERNON AND NORTHEASTERN BARTON COUNTIES UNTIL 700 PM CDT...
AT 619 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
LIBERAL TO NEAR SHELDON TO NEAR LAMAR...AND MOVING NORTHEAST AT 20
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
NEVADA... SHELDON...
MONTEVALLO... WALKER...
JERICO SPRINGS... MILO...
IRWIN... MILFORD...
FILLEY... OLYMPIA...
WAGONER...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3794 9431 3787 9405 3770 9385 3758 9401
3758 9407 3752 9407 3744 9418 3754 9429
3765 9446
TIME...MOT...LOC 2319Z 203DEG 19KT 3767 9438 3760 9427 3747 9420
FRYEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:34 PM CDT | River Flood Warning | SGF | Cedar | 27 hr |
| May 26, 8:59 AM CDT | Severe Thunderstorm Warning | SGF | Dent | 18 min |
| May 26, 9:10 AM CDT | River Flood Watch | SGF | Bates, Vernon | 24 hr |
| May 26, 9:10 AM CDT | River Flood Watch | SGF | Vernon | 4 days |
| May 26, 4:18 PM CDT | Special Weather Statement | SGF | Camden | 42 min |
| May 26, 4:26 PM CDT | Special Weather Statement | SGF | Pulaski | 49 min |
| May 26, 4:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 40 min |
| May 26, 5:01 PM CDT | Special Weather Statement | SGF | Benton | 44 min |
| May 26, 5:16 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 28 min |
| May 26, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 42 min |
| May 26, 5:39 PM CDT | Special Weather Statement | SGF | Miller | 51 min |
| May 26, 5:59 PM CDT | Special Weather Statement | SGF | Benton | 16 min |
| May 26, 6:19 PM CDT | Special Weather Statement | SGF | Vernon | 41 min |
| May 26, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 19 min |
| May 26, 6:35 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.